# SDR IXXA0500072S

- Difficulty date: October 11, 2004
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 92,146 hours, 29,801 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Damaged
- Location: L/E Slat
- Part time: 92,146 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND RT WING EXTENDED LEADING EDGE INBOARD VANE PLATING INTERIM REPAIR AROUND STA XS 247.000.  MAJOR REPAIR ACCOMPLISHED BY REMOVAL OF THE FASTENERS WITHIN REPAIR AREA AND THE EXISTING INTERIM REPAIR.  REMOVED THE DAMAGED SKIN AREA AND PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED AND EXTERNAL REPAIR DOUBLER AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED THE EXTERNAL REPAIR DOUBLER INTERIOR SURFACE, INTERNAL DOUBLER AND FILLER.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED THE REPAIR PARTS ON RT WING EXTENDED L/E INBOARD VANE SLOT USING NEW FASTENERS IAW THE DOUGLAS STRUCTURAL REPAIR MANUAL, ATI DWG W43-R07, FAA FORM 8110-3.
